Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

367 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
A critical interaction between ertapenem and valproic acid.
Molnar GP, Stephens KJ, George LV, Stewart JT. Molnar GP, et al. Among authors: stewart jt. J Clin Psychopharmacol. 2015 Jun;35(3):348-50. doi: 10.1097/JCP.0000000000000325. J Clin Psychopharmacol. 2015. PMID: 25871574 No abstract available.
Severe lithium toxicity associated with indapamide therapy.
Hanna ME, Lobao CB, Stewart JT. Hanna ME, et al. Among authors: stewart jt. J Clin Psychopharmacol. 1990 Oct;10(5):379-80. doi: 10.1097/00004714-199010000-00027. J Clin Psychopharmacol. 1990. PMID: 2124221 No abstract available.
A case of valproate toxicity related to isoniazid.
Stewart JT, Nesmith MW, Mattox KM. Stewart JT, et al. J Clin Psychopharmacol. 2012 Dec;32(6):840-1. doi: 10.1097/JCP.0b013e31826fb607. J Clin Psychopharmacol. 2012. PMID: 23131873 No abstract available.
367 results